MAUDE Adverse Event Report: ETHICON INC. SFX SYM PDS+ UNI 18IN 3-0 SA PS-1 PRM; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. SFX SYM PDS+ UNI 18IN 3-0 SA PS-1 PRM; SUTURE, SURGICAL, ABSORBABLE
Catalog Number SXPP1A100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent a hysteromyoma/myomectomy procedure on (b)(6) 2019 and the barbed suture was used.It was reported that after finishing sewing, the barbed suture broke several times at the time of application of bipolar electrocoagulation.However, they did not touch each other.There were no patient consequences reported.Another like suture was used to complete the surgery.No additional information could be provided.
 
Additional Manufacturer Narrative
A manufacturing record evaluation was performed for the finished device: pd6492 batch number and no non-conformances were identified.

Brand Name
SFX SYM PDS+ UNI 18IN 3-0 SA PS-1 PRM
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9493132
Report Number2210968-2019-91115
Device Sequence Number2080149
Product Code NEW
UDI-Device Identifier10705031227736
UDI-Public10705031227736
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberSXPP1A100
Device Lot NumberPD6492
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2019
Supplement Date Received by Manufacturer11/29/2019
11/29/2019
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date12/20/2019
12/20/2019
Patient Sequence Number1